Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Des Moines, IA

May 6, 20076 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 6, 2007, 6:35 AM CDT for 6 counties in Iowa. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 6:35 AM CDT (11:35 UTC)
Expired
May 6, 2007, 7:15 AM CDT
In force
40 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Appanoose County, IA, Jasper County, IA, Lucas County, IA, Marion County, IA, Monroe County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 64 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 4:40 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 11.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 061136
SVRDMX
IAC007-099-117-125-135-185-061215-
/O.NEW.KDMX.SV.W.0101.070506T1135Z-070506T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
635 AM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL IOWA...
  JASPER COUNTY IN CENTRAL IOWA...
  WESTERN MONROE COUNTY IN SOUTH CENTRAL IOWA...
  EASTERN LUCAS COUNTY IN SOUTH CENTRAL IOWA...
  WAYNE COUNTY IN SOUTH CENTRAL IOWA...
  WESTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 715 AM CDT...

* AT 631 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF BONDURANT TO PRAIRIE CITY TO 10
  MILES NORTH OF CHARITON TO 9 MILES NORTHEAST OF MERCER...AND MOVING
  EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CORYDON AND COLFAX BY 640 AM CDT...
  MONROE AND KNOXVILLE BY 655 AM CDT...
  SEYMOUR AND NEWTON BY 710 AM CDT...
  PELLA BY 715 AM CDT...

THE TOWNS OF WILLIAMSON...MELCHER-DALLAS...ALLERTON...CLIO...CHARITON
AIRPORT...MILLERTON...MINGO...RUSSELL...KNOXVILLE AIRPORT AND PROMISE
CITY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 152 AND 174.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4180 9333 4153 9330 4116 9335 4059 9349
      4060 9292 4114 9290 4158 9289 4184 9289

$$
2 follow-up statements
000 
WWUS53 KDMX 061200
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
700 AM CDT SUN MAY 6 2007

IAC007-099-117-125-135-185-061215-
/O.CON.KDMX.SV.W.0101.000000T0000Z-070506T1215Z/
APPANOOSE IA-WAYNE IA-LUCAS IA-MONROE IA-JASPER IA-MARION IA-
700 AM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION...
JASPER...WESTERN MONROE...EASTERN LUCAS...WAYNE AND WESTERN APPANOOSE
COUNTIES UNTIL 715 AM CDT...

AT 656 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF COLFAX TO 6 MILES NORTH OF MONROE TO
11 MILES SOUTH OF KNOXVILLE...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWTON BY 710 AM CDT...
  PELLA BY 715 AM CDT...

THE TOWNS OF KNOXVILLE AIRPORT...MINGO...MELCHER-DALLAS...REASNOR...
LAMBS GROVE...PLANO...MELROSE...NEWTON AIRPORT...PELLA AIRPORT AND
MARYSVILLE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 152 AND 174.

LAT...LON 4180 9333 4153 9330 4116 9335 4059 9349
      4060 9292 4114 9290 4158 9289 4184 9289

$$

DONAVON
000 
WWUS53 KDMX 061217
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
717 AM CDT SUN MAY 6 2007

IAC007-099-117-125-135-185-061227-
/O.EXP.KDMX.SV.W.0101.000000T0000Z-070506T1215Z/
APPANOOSE IA-WAYNE IA-LUCAS IA-MONROE IA-JASPER IA-MARION IA-
717 AM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR MARION...JASPER...WESTERN
MONROE...EASTERN LUCAS...WAYNE AND WESTERN APPANOOSE COUNTIES HAS
BEEN ALLOWED TO EXPIRE...

AT 713 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. WIND GUSTS UP 
TO 50 MPH CAN STILL BE EXPECTED WITH THESE STORMS.

LAT...LON 4180 9333 4153 9330 4116 9335 4059 9349
      4060 9292 4114 9290 4158 9289 4184 9289

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:23 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 6, 3:23 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
323 AM CDT SUN MAY 6 2007

.DISCUSSION...
SLOW MOVING UPPER TROF WL CONTINUE TO PROVIDE FORECAST CHALLENGES
THROUGH THE MIDDLE OF THE WEEK.  CURRENTLY...IMPRESSIVE CONVECTIVE
SYSTEM HAS DEVELOPED ACRS THE MID MISSOURI RIVER VALLEY WITH IR
CLOUD TOPS APPROACHING -85C.  NEARLY STATIONARY BAND OF CONVECTION
HAS PERSISTED ACRS W IA THROUGH THE EARLY MORNING HOURS WITH SOME
SVR CONVECTION BUT TURNING PRIMARILY INTO A HEAVY RAIN EVENT.  LLJ
IS POINTING STRAIGHT INTO THE SYSTEM AND IS FEEDING AMPLE MOISTURE
TO MAINTAIN THE COMPLEX.  SHORT TERM MODELS STILL INDICATING
CONVECTION ACRS THE FAR WESTERN CWA TODAY WITH ONLY SLIGHT MOVEMENT
OF UPPER TROF AXIS.  DEEP MOISTURE WL CONTINUE TO ADVECT INTO THE
STATE DURING THE DAY WITH FOCUS REMAINING ACRS THE WEST.  HAVE OPTED
FOR FLASH FLOOD WATCH ACRS THE WEST WHERE CONVECTION WL REMAIN FOR
THE NEXT 24 TO 36 HOURS.  OTHERWISE...SVR CHANCES TODAY WL DEPEND ON
AMOUNT OF INSOLATION THAT OCCURS BUT WOULD NOT BE SURPRISED TO SEE
SOME SVR STORMS IN OUR SOUTHWEST.

APPEARS FRONT WL BE SLOW TO PROGRESS INTO THE EARLY PART OF THE WEEK
AS UPPER TROF MOVES EASTWARD GRADUALLY.  HAVE CONTINUED THREAT FOR
THUNDERSTORMS DURING THIS TIME BUT APPEARS BEST SVR THREAT WL BE TO
OUR SOUTH.  STILL MAY SEE SOME DECENT RAINS AND WL HAVE TO WATCH
POTENTIAL FOR ADDITIONAL FLOODING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 12Z ON
MONDAY.
IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-081-082-
092-093.

&&

CC
Hazardous weather outlook, May 6, 6:01 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
601 AM CDT SUN MAY 6 2007

IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-081-082-
092-093-071100-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-
TAYLOR-RINGGOLD-
601 AM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
IOWA...MAINLY ALONG AND WEST OF AN ALGONA TO MOUNT AYR LINE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ON AND OFF THROUGH THE DAY
TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS DURING
THIS TIME WITH MAIN THREAT FROM DAMAGING STRAIGHT AND LARGE HAIL.
THERE IS A POSSIBILITY OF AN ISOLATED TORNADO AS WELL...MAINLY
LATE THIS AFTERNOON AND EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE
MIDDLE OF THE WEEK. MAIN THREAT WILL BE FROM HEAVY RAINFALL
ALTHOUGH AN SOME ISOLATED SEVERE WEATHER WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT. ADDITIONAL
SPOTTER ACTIVATION MAY BE NECESSARY INTO THE FIRST PART OF THE
WEEK AS WELL.

IAZ059>062-072>075-083>086-094>097-071100-
DALLAS-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-CLARKE-
LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
601 AM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS MORNING. SOME OF THESE STORMS MAY
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONAL SCATTERED
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE OVERNIGHT. SOME
ISOLATED SEVERE WEATHER MAY OCCUR WITH THIS ACTIVITY...MAINLY FROM
LARGE HAIL OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE
MIDDLE OF THE WEEK. MAIN THREAT WILL BE FROM HEAVY RAINFALL
ALTHOUGH AN SOME ISOLATED SEVERE WEATHER WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ADDITIONAL
SPOTTER ACTIVATION MAY BE NECESSARY DURING THE FIRST PART OF THE
WEEK.

IAZ006-007-016-017-025>028-036>039-047>050-071100-
WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-
601 AM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SOME ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. SOME ISOLATED SEVERE WEATHER MAY OCCUR EARLY THIS MORNING
AND AGAIN THIS EVENING. MAIN THREAT WILL BE DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE
MIDDLE OF THE WEEK. MAIN THREAT WILL BE FROM HEAVY RAINFALL
ALTHOUGH AN SOME ISOLATED SEVERE WEATHER WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ADDITIONAL
SPOTTER ACTIVATION MAY BE NECESSARY DURING THE FIRST PART OF THE
WEEK.

CC

In the hours before

Local storm report, May 6, 3:31 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
331 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     TORNADO          10 SE GRISWOLD          41.13N 95.00W
05/06/2007                   MONTGOMERY         IA   AMATEUR RADIO

            3 MILES NORTH OF CASS...MONTGOMERY COUNTY LINE ON HIGHWAY
            71. REPORT OF DAMAGE TO A HOME.

&&

BF
Local storm report, May 6, 3:50 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
350 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 AM     FLASH FLOOD      ATLANTIC                41.40N 95.01W
05/06/2007                   CASS               IA   AMATEUR RADIO

            HIGHWAY 6 THROUGH ATLANTIC HAS WATER RUNNING 1 TO 1 1/2
            FOOT DEEP IN PLACES.

&&

BF
Local storm report, May 6, 4:01 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
401 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     FLASH FLOOD      3 W CUMBERLAND          41.27N 94.93W
05/06/2007                   CASS               IA   TRAINED SPOTTER

            WATER OVER THE ROAD ON QUINCY ROAD. DITCHES ARE FULL.

&&

BF
Local storm report, May 6, 4:32 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
432 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     FLASH FLOOD      ATLANTIC                41.40N 95.01W
05/06/2007                   CASS               IA   TRAINED SPOTTER

            FLASH FLOODING AND WATER OVER MOST ROADS IN TOWN.

0412 AM     TSTM WND DMG     2 WSW ADAIR             41.49N 94.68W
05/06/2007                   ADAIR              IA   EMERGENCY MNGR

            TRUCK BLOWN OFF INTERSTATE 80.

0417 AM     TSTM WND DMG     BRIDGEWATER             41.25N 94.67W
05/06/2007                   ADAIR              IA   EMERGENCY MNGR

            OUTBUILDINGS DESTROYED. WINDS BLOWN OUT OF HOUSE AND
            TREES DOWN.

&&

COGIL
Local storm report, May 6, 5:11 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
511 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 AM     TSTM WND DMG     3 S BAYARD              41.81N 94.56W
05/06/2007                   GUTHRIE            IA   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE.

&&

COGIL
Local storm report, May 6, 5:43 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
543 AM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TSTM WND DMG     JAMAICA                 41.85N 94.31W
05/06/2007                   GUTHRIE            IA   EMERGENCY MNGR

            NUMEROUS TREE BRANCHES DOWNED. POWER LINES DOWN AS WELL
            FROM TREE BRANCHES FALLING ON THE LINE.

0535 AM     FLASH FLOOD      SAC CITY                42.42N 95.00W
05/06/2007                   SAC                IA   LAW ENFORCEMENT

            STREETS FULL OF WATER. WATER IS BACKING UP INTO YARDS AND
            DRIVEWAYS. ADDITIONAL FLOODING REPORTED IN SCHALLER.

&&

COGIL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:03 PM CDTSevere Thunderstorm WarningDMXCass42 min
May 5, 9:14 PM CDTTornado WarningDMXCass46 min
May 6, 2:39 AM CDTSevere Thunderstorm WarningDMXCass36 min
May 6, 2:45 AM CDTTornado WarningDMXCass30 min
May 6, 3:07 AM CDTTornado WarningDMXAudubon23 min
May 6, 3:15 AM CDTSevere Thunderstorm WarningDMXCass15 min
May 6, 3:16 AM CDTFlash Flood WarningDMXCass3 hr
May 6, 3:19 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Boone, Calhoun and 36 more28 hr
May 6, 3:31 AM CDTSevere Thunderstorm WarningDMXAudubon28 min
May 6, 3:55 AM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union35 min
May 6, 4:06 AM CDTFlash Flood WarningDMXAudubon3 hr
May 6, 4:22 AM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Dallas, Guthrie, Madison, Ringgold and 1 more38 min
May 6, 4:47 AM CDTSevere Thunderstorm WarningDMXGreene28 min
May 6, 5:00 AM CDTSevere Thunderstorm WarningDMXBoone, Clarke, Dallas, Decatur, Greene, Madison and 3 more45 min
May 6, 5:08 AM CDTFlash Flood WarningDMXSac4 hr
May 6, 5:46 AM CDTSevere Thunderstorm WarningDMXBoone, Clarke, Decatur, Jasper, Lucas, Marion and 4 more44 min
May 6, 6:05 AM CDTFlash Flood WarningDMXCrawford4 hr
May 6, 6:13 AM CDTFlash Flood WarningDMXCass4 hr
May 6, 6:13 AM CDTHigh Wind WarningDMXBlack Hawk, Bremer, Butler, Cerro Gordo, Emmet, Franklin and 12 more6 hr
May 6, 6:45 AM CDTFlash Flood WarningDMXAudubon3 hr
May 6, 7:25 AM CDTFlash Flood WarningDMXAudubon3 hr
May 6, 7:30 AM CDTFlash Flood WarningDMXCrawford3 hr
May 6, 7:34 AM CDTFlash Flood WarningDMXSac116 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.